Self-adjoint extensions of discrete magnetic Schrödinger operators

Abstract : Using the concept of intrinsic metric on a locally finite weighted graph, we give sufficient conditions for the magnetic Schrödinger operator to be essentially self-adjoint. The present paper is an extension of some recent results proven in the context of graphs of bounded degree.
Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00747698
Contributor : Francoise Truc <>
Submitted on : Thursday, December 6, 2012 - 7:12:29 PM
Last modification on : Wednesday, September 26, 2018 - 4:27:00 PM
Long-term archiving on : Saturday, December 17, 2016 - 10:03:41 PM

Files

intrinsic-discrete-magnetic-12...
Files produced by the author(s)

Identifiers

Collections

Citation

Francoise Truc, Ognjen Milatovic. Self-adjoint extensions of discrete magnetic Schrödinger operators. Annales Henri Poincaré, Springer Verlag, 2014, 15 (5), pp.917-936. ⟨10.1007/s00023-013-0261-9⟩. ⟨hal-00747698v2⟩

Share

Metrics

Record views

269

Files downloads

109